Resolution except for minimal singularities II. The case of four variables - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Advances in Mathematics Year : 2013

Resolution except for minimal singularities II. The case of four variables

Abstract

In this sequel to Resolution except for minimal singularities I, we find the smallest class of singularities in four variables with which we necessarily end up if we resolve singularities except for normal crossings. The main new feature is a characterization of singularities in four variables which occur as limits of triple normal crossings singularities, and which cannot be eliminated by a birational morphism that avoids blowing up normal crossings singularities.
Fichier principal
Vignette du fichier
min_II.6.pdf (330.8 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00987538 , version 1 (27-11-2014)

Identifiers

Cite

Edward Bierstone, Pierre Lairez, Pierre D. Milman. Resolution except for minimal singularities II. The case of four variables. Advances in Mathematics, 2013, 231 (5), pp.3003 - 3021. ⟨10.1016/j.aim.2012.08.001⟩. ⟨hal-00987538⟩
109 View
88 Download

Altmetric

Share

Gmail Facebook X LinkedIn More